# SDR GTIA9700365

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DTW - FLT 626 - RIGHT MAIN GEAR UNSAFE LIGHT DOES NOT ILLUMINATE DURING GEAR RETRACTION OR EXTENSION.  FOUND SEVERAL FAULTY WIRES AT TERMINAL BLOCK 53-66.  REPAIRED WIRES USING WIRING DIAGRAM MANUAL 32-61.  OPS CHECK GOOD IAW DC-9 MM 32-60.  (X)
